# SDR SWAA2025092913574

- Difficulty date: September 8, 2025
- Submitted: September 29, 2025
- Operation: Air carrier
- Aircraft: N8502Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 36666
- Aircraft time: 29,747 hours, 14,906 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Pulled
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PULLED THROUGH FASTENERS AT 10 O CLOCK POSITION RIGHT INLET COWL OUTER LIPSKIN (MARKED)<[01] NEW / SERVICEABLE INLET COWL P/N: 314M2100503. S/N: 4308001 WILL BE REPLACED IN FAULT TTG8Q0156HRJ;[02] VERIFIED CORRECTIVE ACTION 1
